Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Lyrica Oral.

Overall User Ratings

2881 Total User Reviews

User Reviews

«Previous 1076-1080 of 1195 Next»
Condition: Neuropathic Pain
1/7/2008 10:45:44 AM

Reviewer:

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
It makes me feel high and sleepy all the time even after decreasing the dosage. It helps with the pain but does not eliminate the pain. I feel hungover sometimes with a headache and sleepiness. It is a hard medication to get adjusted to.

Condition: Neuropathic Pain
1/6/2008 3:45:46 PM

Reviewer: Dee, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I feel wonderful. The pain never stopped and was miserable never being able to escape it. Lyrica unbelievably has taken it away. I feel I maybe 5% impairment in mental functioning, however. It is certainly worth this minimal side effect. First day or two I was off balance. First week or two sleepy. First month of two increased appetite. Now, I am on fourth month of taking it and those side eff ... Show Full Comment

Condition: Neuropathic Pain
1/6/2008 12:57:29 AM

Reviewer: 35-44 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have chronic pain from having MS and this drug has changed my quality of life.

Condition: Neuropathic Pain
1/5/2008 10:38:49 AM

Reviewer: thelder, 45-54 Female on Treatment for less than 1 month

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I have a bulging disc w/ concaving spine

Condition: Neuropathic Pain
1/4/2008 1:59:21 PM

Reviewer: 65-74 Male on Treatment for 1 to 6 months

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
My brother is taking Lyrica for the second time. It was prescribed at a lower dose by a prior rheumatologist and did nothing for the lack of feeling (except for a burning sensation) in his feet. His present rheumatologist prescribed Lyrica at a graduated higher dosage and my brother reports feeling in his feet, which is not pain. However, his dosage was lowered because of pronounced swelling in ... Show Full Comment

«Previous 1076-1080 of 1195 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
highlighted areas of the brain
How well do you know yours?
oatmeal and eggs
The best and worst for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
mature woman with serious expression
What do you know?
chlamydia
Pictures and facts.
Healthy Snack
13 delicious options.
Take your medication
Separate fact from fiction.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.